# SDR CA980506002

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 87600520003
- Condition: Frayed
- Location: Engine
- Part time: 15,569 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONDITION CABLE FRAYED AT PULLEY 4 TO 6 INCHES FORWARD OF FIREWALL PULLEY.   PART TC:  11,752.
